Pacific Journal of Mathematics

On the decomposition of infinitely divisible characteristic functions with continuous Poisson spectrum. II.

Roger Cuppens

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 521-525.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982792

Mathematical Reviews number (MathSciNet)
MR0251764

Zentralblatt MATH identifier
0183.47701

Subjects
Primary: 60.20

Citation

Cuppens, Roger. On the decomposition of infinitely divisible characteristic functions with continuous Poisson spectrum. II. Pacific J. Math. 29 (1969), no. 3, 521--525. https://projecteuclid.org/euclid.pjm/1102982792


Export citation

References

  • [1] H. Cramer, On the factorizationof certain probability distributions,Arkiv for Mat. 1 (1949), 61-65.
  • [2] R. Cuppens, Decomposition des fonctionscaracteristiquesdes vecteurs aleatoires, Publ. Inst. Statist. Univ. Paris (1967), 63-153.
  • [3] R. Cuppens, On the decomposition of infinitely divisible characteristic functionswith continuous Poisson spectrum (to appear in Proc. Amer. Math. Soc.)
  • [4] E. Lukacs, Characteristic functions, Charles Griffin and Co., Ltd, London, 1960.
  • [5] I. V. Ostrovskiy, On the decomposition of infinitely divisible laws without gaussian factor (in Russian), Dokl. Akad. Nauk SSSR 161 (1965), 48-51.
  • [6] R. Shimizu,. On the decomposition of infinitelydivisible characteristicfunctions with a continuous Poisson spectrum, Ann. Inst. Statist. Math. 16 (1964), 384-407.

See also

  • Roger Cuppens. On the decomposition of infinitely divisible characteristic functions with continuous Poisson spectrum. I [MR 38 #5264] Proc. Amer. Math. Soc. 21 1969 145--152.